# SDR DALA2020022101320

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1498193) CORROSION ON FLOOR SUPPORT CHANNEL FROM STA 1660 TO 1680 AND LBL=55 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: REPLACED PER. B757-300 SRM 51-40-02 PAR. 4 AND 7 CORROSION LEVEL 2.
